1st time use please help

Discussion in 'Duromine Questions and Answers' started by sbexy, Oct 16, 2014.

  1. sbexy

    sbexy New Member
    Registered

    Joined:
    Oct 16, 2014
    Messages:
    5
    Likes Received:
    1
    Hey all, this is day 11 since I started using the 30mg but from yesterday I switched to 15mg as from day 7 I felt very dizzy and blurry. I weight 74.6kg and till yesterday it was 71.9kg but today as it is my 2nd day on the 15mg and I weight myself and now it is 72.5kg. I just want to know is this normal should I be worried? Any words of similar experiences or any advice??? Thank you
     
  2. Smick

    Smick Well-Known Member
    Registered

    Joined:
    Jun 10, 2014
    Messages:
    55
    Likes Received:
    351
    It is very normal to fluctuate a kilo or even more from day to day. That is why it is recommended that you weigh yourself weekly. I know this is a very hard thing to do, especially when you first start. I find that every 3 or 4 days I hop on the scales.
    I had side effects (dry mouth, difficulty sleeping, spaced out feeling, headaches, hyper) that peaked in my second week on the D. The second week was definitely the most difficult. The symptoms lessened after that and I have next to no side effects other than being extremely motivated to do housework (which no one is complaining about!). You may find that after a while on the 15 mg you are able to increase to 30 mg with no problems. You may also find that the 15 mg is the dose for you. Everyone is different and some people are more sensitive than others to the drug. Having a day off here and there helps too. My experience has been that it feels like it builds up over time then I need to have a day off to rebalance.
    Hope this helps.
     
    sbexy and christine V like this.
  3. sbexy

    sbexy New Member
    Registered

    Joined:
    Oct 16, 2014
    Messages:
    5
    Likes Received:
    1
    Thank you so much your message has really put my mind at ease. My first week was quite easy but the second week quite challenged me with the dizzyness that lead to headaches and nausea which makes it difficult to focus and study so I switched to a lesser dose and thought it would make the symptoms less and it does just scared it wont help me lose weight. But thanks for the reply I do feel more at ease now...
     
  4. LollyTerror

    LollyTerror Member
    Registered

    Joined:
    Oct 8, 2014
    Messages:
    46
    Likes Received:
    19
    I agree on the weekly weigh idea. I have a set day and time and wear the same clothes so that I get a more accurate reading. Weight loss has been a great motivator for me. I got really bummed the other day as I weighed myself pre and post workout. I had put on half a kilo at the post workout point! Took stock and realised I'd drunk a litre of water during the fitness class - that's what the extra weight was! Our body weight fluctuates throughout the day, so the weekly weigh makes more sense.
     
Loading...